Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe irritation on the front underneath skin and top part, please advise medicine

irritation on the front underneath skin and top part ( about 1.5 inch) of my penis Hi I m Raj, from Mum, from last 1 mth I m getting irritation on the front underneath skin and top part ( about 1.5 inch) of my penis. Followed by reddish skin and small pimples . The irritation is severe. I have consulted local vd doc. and being using lobat-M cream but if stopped applying the next day again the irritation starts. I m worried please advise medicine or good specialist doctor to whom I can consult. I stay is Chembur. Thks.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
If your irritation is not getting relieved by the ointment then most likely you are having a fungal infection. You need to apply local antifungal lotion along with oral tablets of fluconazole are needed on weekly basis. It is notorious for recurrence.
Dr. Rakhi Tayal
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor